# SDR 2007UALA01241

- Difficulty date: April 20, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 49,769 hours, 34,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LT LOWER FUSELAGE AFT OF WING SCAN LIGHT AFT OF PREVIOUS RPR, CRACK IS ON THE EDGE OF A STRINGER.  [SUP 05-08-07]  MAJOR REPAIR ACCOMPLISHED:   DAMAGED AREA CUTOUT. MFG'D  & INSTALLED DOUBLER, TRIPLER AND FILLER REPAIR.
